# SDR SWAA2022050397398

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 45,894 hours, 27,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT WINDOW LIGHT INOP. / [01] REPLACED L/H OVERWING EXIT WINDOW LIGHT LAMP AS PER B737 AMM 33-21-00-960-801; AND NO HELP.;[02] PERFORMED T/S AS PER WDM 33-21-11; WDM 33-21-12; AND FOUND FUSE DEFECTIVE.;[03] VERIFIED 1; 2;[04] REPLACED FUSE AS PER B737 AMM 33-21-00-960-803; AND NO HELP. NEED TO REPLACE BALLAST.;[05] REPLACED AND PERFORMED LIGHT ASSEMBLY REPLACEMENT TEST AT L/H OVERWING EXIT WINDOW LIGHT AS PER B737 AMM 33-21-00-960-802. TEST OK.;[06] VERIFIED REPLACEMENT AND TEST
